# SDR UALA2010030500766

- Difficulty date: March 3, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 66,621 hours, 25,034 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: S416N20310
- Part serial: 29
- Condition: Torn
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE FOUND UNPACKED AND TORN DURING LUBE.  ACCOMPLISHED ON DOCK WU R7252M. REPLACED RT OVERWING SLIDE ASSY. SLIDE ARMED ON JC SEQ 325.
